# SDR AALA20010839

- Difficulty date: April 21, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT OVERWING EXIT TOO BRIGHT.  REPLACED EMERGENCY EXIT LIGHT AT OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
